Advanced search
Start date
Betweenand

Control and asymptotic behavior for physical and biological models

Grant number: 12/15379-2
Support type:Regular Research Grants
Duration: November 01, 2012 - October 31, 2013
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Bianca Morelli Rodolfo Calsavara
Grantee:Bianca Morelli Rodolfo Calsavara
Home Institution: Faculdade de Ciências Aplicadas (FCA). Universidade Estadual de Campinas (UNICAMP). Limeira , SP, Brazil
Assoc. researchers:Anderson Luis Albuquerque de Araujo ; Andrés Ignacio Ávila Barrera ; Fágner Dias Araruna ; Higidio Portillo Oquendo

Abstract

In this project it will be treated problems about existence, regularity and uniqueness of solution, controllability, optimal control and/or asymptotic behavior for several parabolic partial differential equation systems. In general these systems are nonlinear ones. And in some of them, the partial differential equations are coupled with ordinary differential equations and other systems consist in free boundary problems.The systems to be treated in this project are related to physical and biological models.More specifically, solid-liquid phase change models and systems describing propagations of "dengue" disease. It can be treated viscoelastic or thermoelasticproblems that describe oscillation of beams. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ARARUNA, F. D.; CALSAVARA, B. M. R.; FERNANDEZ-CARA, E. Local Exact Controllability of Two-Phase Field Solidification Systems with Few Controls. APPLIED MATHEMATICS AND OPTIMIZATION, v. 78, n. 2, p. 267-296, OCT 2018. Web of Science Citations: 0.
DE ARAUJO, ANDERSON L. A.; BOLDRINI, JOSE L.; CALSAVARA, BIANCA M. R. An analysis of a mathematical model describing the geographic spread of dengue disease. Journal of Mathematical Analysis and Applications, v. 444, n. 1, p. 298-325, DEC 1 2016. Web of Science Citations: 2.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.